Volume 12,Issue 2,1992 Table of Contents

   
Other Issues:  
  

目录

Toward Newton Method in Nondifferentiable Optimization
  E.A. Nurminski
  1992,12(2):159-163 [Abstract(838)]  [View PDF]
  
An Extended Schl?milch Formula and Its Applications
  L.C. Hsu
  1992,12(2):164 [Abstract(1776)]  [View PDF]
  
A Note on the Number of Loopless Eulerian Planar Maps
  Liu Yanpei
  1992,12(2):165-170 [Abstract(1119)]  [View PDF]
  
A Note on Stability of Multivariate Distributions
  Wei-Bin Zeng
  1992,12(2):171-175 [Abstract(849)]  [View PDF]
  
关于Von Neumann正则环的一个问题
  陈惠香
  1992,12(2):176-178 [Abstract(847)]  [View PDF]
  
Multivariate Orthonormal Bases of Wavelets
  Zhou Dingxuan
  1992,12(2):179-182 [Abstract(847)]  [View PDF]
  
A Note on the Toughness of Generalized Petersen Graphs
  Chong-Yun Chao and Han Shaocen
  1992,12(2):183-186 [Abstract(1107)]  [View PDF]
  
Uniform Approximation by Multidimensional Szász-Mirakjan Operators
  Zhou Dingxuan,Xuan Peicai and Zhang Zhenqiu
  1992,12(2):187-192 [Abstract(1045)]  [View PDF]
  
Uniform Approximation by the Combinations of Ismail-May Operators
  Xuan Peicai
  1992,12(2):193-200 [Abstract(841)]  [View PDF]
  
A New Gonvergent Algotithm for Nonlinear Constrainted Optimiztion Problems
  Wei Zhenxin
  1992,12(2):201-206 [Abstract(905)]  [View PDF]
  
多值k—集压缩映射正不动点存在的边界条件
  孔文波,丁协平
  1992,12(2):207-212 [Abstract(854)]  [View PDF]
  
Derivation in Subdivectly Irreducible Rings
  Fu Changlin and Yuan Yongjiu
  1992,12(2):213-216 [Abstract(948)]  [View PDF]
  
On the Behaviour of Some Four-Order Nonsymmeric Differential Operators with Parameter ?
  Liu Yingfan
  1992,12(2):217-227 [Abstract(950)]  [View PDF]
  
Improvement of Sufficient Conditions for Stability of Discrete Scheme
  Yang Qingmin
  1992,12(2):228-230 [Abstract(863)]  [View PDF]
  
On Small Projective Modules
  Lin Yonghui
  1992,12(2):231-234 [Abstract(932)]  [View PDF]
  
Sharp Estimates for Lebesgue Constants on Compact Lie Groups
  Zheng Xuean
  1992,12(2):235-246 [Abstract(1062)]  [View PDF]
  
关于正规Fitting对
  郭文彬
  1992,12(2):247-248 [Abstract(767)]  [View PDF]
  
A Note on Finite Solvable (q)-group and (s-q)-group
  Zhang Qinhai
  1992,12(2):249-252 [Abstract(886)]  [View PDF]
  
Bounded Property of Infinite Matrix Transformation Set about Echelon Space
  Lin Ping
  1992,12(2):253-257 [Abstract(821)]  [View PDF]
  
On Derivation Approximation of Bernstein Operator
  He jiaxing and Xu Chunning
  1992,12(2):258-260 [Abstract(1017)]  [View PDF]
  
Complete Hypersurfaces in S4(1) with Constant Scalar Curvature
  Sun Huafei
  1992,12(2):261-268 [Abstract(1042)]  [View PDF]
  
The Inverse Generalized Eigenvalue Problem
  Yin Qingxiang
  1992,12(2):269-276 [Abstract(933)]  [View PDF]
  
Some Properties of Dynamical Systems on the Torus
  Yu Shuxiang
  1992,12(2):277-280 [Abstract(925)]  [View PDF]
  
On the Pointwise Estimation of Approximation of Functions and Their Derivatives by Hermite Interpolation
  Wang Ziyu and Tian Jishan
  1992,12(2):281-286 [Abstract(1116)]  [View PDF]
  
Cohn Rings and Their Grothendieck Groups
  Wang Fanggui
  1992,12(2):287-291 [Abstract(859)]  [View PDF]
  
Algebraic Structure of Canonical Completely Distributive Lattice
  Shi Fugui
  1992,12(2):292-294 [Abstract(784)]  [View PDF]
  
关于Jackson算子的最佳逼近常数
  王冠闽
  1992,12(2):295-300 [Abstract(865)]  [View PDF]
  
Pointwise Consistency of L1-Norm Nearest Neighbour Estimator of the Conditional Median
  Hong Shengyan
  1992,12(2):301-304 [Abstract(891)]  [View PDF]
  
The Approximation of Continuous Function by Kantorovitch Operator and Its Transformation Operator
  Ye Nanfa
  1992,12(2):305-306 [Abstract(974)]  [View PDF]
  
秦九韶大衍术与高斯《算术探讨》
  沈康身
  1992,12(2):307-312 [Abstract(910)]  [View PDF]
  
A Note on Queueing System M/M/1
  He Qiming
  1992,12(2):313-315 [Abstract(806)]  [View PDF]
  
张鸣镛教授学术传记
  方德植,高琪仁
  1992,12(2):316-318 [Abstract(813)]  [View PDF]